MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23534107
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "while nail was being implanted it was pointed out the [t2 alpha tibial] targeting arm was broken.Case was completed.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.Visual inspection: the item received showed no significant signs of damage in terms of mis-handling.The returned t2 alpha tibia target device showed a button being sunk into the into the target device.Incoming inspection and the dhr of the reported tibia target device revealed no manufacturing discrepancies.The spring plate of the button for release of inserted sleeves were broken.With view from the back a detailed visual examination revealed a broken spring plate.The component was broken at the connection area to the targeting arm and shows a slight curved breakage a review of the labeling did not indicate any abnormalities.A non-conformity was raised for this product issue.Based on the investigation, the root cause is related to a non-optimal gluing process.
 
Event or Problem Description

Brand Name
TARGETING ARM TIBIA T2 ALPHA? TIBIA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9251726
Report Number0009610622-2019-00899
Device Sequence Number546623
Product Code HSB
UDI-Device Identifier07613327357080
UDI-Public07613327357080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23534107
Device Lot NumberKME912457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR